# SDR AWXA200601546

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D536722742000
- Condition: Corroded
- Location: Aft Cargo Bay
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON AFT CARGO FLOOR STRUCTURE AT FS 58 + 4", +Y28.  RELACED PLATE DOORSILL ON AFT CARGO FLOOR STRUCTURE AT FS 58 TO FS 59, +Y28 IAW A319 SRM 51-72-11, PAGE 1-2.
